Annals of Functional Analysis

On multipliers between bounded variation spaces

Héctor Camilo Chaparro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Wiener-type variation spaces, also known as BVp-spaces (1p<), are complete normed linear spaces. A function g is called a multiplier from BVp to BVq if the pointwise multiplication fg belongs to BVq for each fBVp. In this article, we characterize the multipliers from BVp to BVq for the cases 1q<p and 1pq.

Article information

Source
Ann. Funct. Anal., Volume 9, Number 3 (2018), 376-383.

Dates
Received: 21 June 2017
Accepted: 25 July 2017
First available in Project Euclid: 6 February 2018

Permanent link to this document
https://projecteuclid.org/euclid.afa/1517886230

Digital Object Identifier
doi:10.1215/20088752-2017-0047

Mathematical Reviews number (MathSciNet)
MR3835225

Zentralblatt MATH identifier
06946362

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 26A45: Functions of bounded variation, generalizations

Keywords
multipliers multiplication operator bounded variation

Citation

Chaparro, Héctor Camilo. On multipliers between bounded variation spaces. Ann. Funct. Anal. 9 (2018), no. 3, 376--383. doi:10.1215/20088752-2017-0047. https://projecteuclid.org/euclid.afa/1517886230


Export citation

References

  • [1] J. Appell, J. Banaś, and N. Merentes, Bounded Variation and Around, de Gruyter Ser. Nonlinear Anal. Appl. 17, de Gruyter, Berlin, 2014.
  • [2] F. R. Astudillo-Villalba and J. C. Ramos-Fernández, Multiplication operators on the space of functions of bounded variation, Demonstratio Math. 50 (2017), no. 1, 105–115.
  • [3] S. Barza and M. Lind, A new variational characterization of Sobolev spaces, J. Geom. Anal. 25 (2015), no. 4, 2185–2195.
  • [4] R. E. Castillo and H. C. Chaparro, Weighted composition operator on two-dimensional Lorentz spaces, Math. Inequal. Appl. 20 (2017), no. 3, 773–799.
  • [5] R. E. Castillo, H. C. Chaparro, and J. C. Ramos-Fernández, Orlicz-Lorentz spaces and their multiplication operators, Hacet. J. Math. Stat. 44 (2015), no. 5, 991–1009.
  • [6] C. Jordan, Sur la série de Fourier, C. R. Math. Acad. Sci. Paris 92 (1881), no. 5, 228–230.
  • [7] R. Kantrowitz, Submultiplicativity of norms for spaces of generalized $\mathit{BV}$-functions, Real Anal. Exchange 36 (2010/2011), no. 1, 169–175.
  • [8] J. Malý, Absolutely continuous functions of several variables, J. Math. Anal. Appl. 231 (1999), no. 2, 492–508.
  • [9] E. Nakai, Pointwise multipliers on the Lorentz spaces, Mem. Osaka Kyoiku Univ. Ser. III Nat. Sci. Appl. Sci. 45 (1996), no. 1, 1–7.
  • [10] J. C. Ramos-Fernández, Some properties of multiplication operators acting on Banach spaces of measurable functions, Bol. Mat. (N.S.) 23 (2016), no. 2, 221–237.
  • [11] H. Takagi and K. Yokouchi, “Multiplication and composition operators between two $L^{p}$-spaces” in Function Spaces (Edwardsville, Ill., 1998), Contemp. Math. 232, Amer. Math. Soc., Providence, 1999, 321–338.
  • [12] N. Wiener, The quadratic variation of a function and its Fourier coefficients, Stud. Appl. Math. 3 (1924), no. 2, 72–94.